# SDR CALA2019101401748

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143N6603105
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SEAL DEPRESSOR CRACKED AND BENT ABOUT MID WAY AS MARKED 034-004. REF ST. ENGINEERING N/R 0074372 REMOVED AND REPLACED FWD CARGO DOOR AFT SEAL DEPRESSOR PN 143N66 03-105 BATCH 0003556053 PO NO.SAG1920345 IAW BOEING DWG 143N6603 REV B. WORK ACCOMPLISHED BY V920993, INSPECTED BY V921092.
